On polynomials with flat squares

Volume 146 / 2011

Artūras Dubickas, Gražvydas Šemetulskis Acta Arithmetica 146 (2011), 247-255 MSC: 12E10, 11B37. DOI: 10.4064/aa146-3-4

Authors

  • Artūras DubickasDepartment of Mathematics
    and Informatics
    Vilnius University
    Naugarduko 24
    Vilnius LT-03225, Lithuania
    and
    Vilnius University Institute of Mathematics
    and Informatics
    Akademijos 4
    Vilnius LT-08663, Lithuania
    e-mail
  • Gražvydas ŠemetulskisDepartment of Mathematics
    and Informatics
    Vilnius University
    Naugarduko 24
    Vilnius LT-03225, Lithuania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image